# SDR DJFA2011011

- Difficulty date: March 23, 2011
- Submitted: March 28, 2011
- Operation: Air carrier
- Aircraft: N710FL
- Make and model: Cessna 750
- Aircraft serial: 7500038
- Aircraft time: 11,473 hours, 7,209 cycles
- System (JASC): 2400 · Electrical Power System
- Part: Ecu
- Part number: 73838433
- Part serial: 9912108
- Condition: Failed
- Location: Fwd
- Part time: 4,758 hours, 2,985 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

BEFORE ENGINE START, WITH APU RUNNING, CREW NOTED SMOKE AND BURNING  ODOR FROM CABIN LOWER SIDE WALL.  MX FOUND THE FWD ECU FAILED.  ECU WAS REPLACED.
